# SDR NOCA08708

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 27459
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND EMERGENCY FLOOR PATH LIGHTING INOP ROWS 11-27 LT OF A/C.  REPLACED EMERGENCY FLOOR PATH LIGHTING CHARGER ASSY PER MM 33-51-07, OPS CHECK OK.
